# SDR DL72S010609

- Difficulty date: April 13, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 59,728 hours, 45,811 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 100 KTS DUE TO APU FIRE WARN BELL/LIGHT. FOUND APU FIRE PUSH/PULL SWITCH BAD. REMOVED AND REPLACED SWITCH. OPS CHECKS GOOD.
